# SDR DALA2024032203666

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 68,389 hours, 31,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3735, AROUND FOUND DAMAGE TO FWD LOWER PORTION OF FWD CARGO DOOR FRAME JUST ABOVE SCUFF PLATE. CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER ER/A 616656-14. (LP 0254391)
